# SDR FDEA202108292139

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 1305.25 TO STATION 1315.42 RIGHT 3 DOOR CUTOUT AFT UPPER JAMB WEB   BOX FOUND CRACKED.
